# SDR CALA2024022000484

- Difficulty date: February 19, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 100,825 hours, 24,201 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Part number: UNKNOWN
- Condition: Handler Error
- Location: All
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

ALL LAVS OVER SERVICED. SERVICED LAVS AS REQUIRED. OPS CHECK GOOD REF AMM TASK 12-17-01-613-001 ADD EMP:U348948
